IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2601 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1646    
    Printed54    
    Emailed1    
    PDF Downloaded130    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 1  |  Page : 123-124

Pustular drug hypersensitivity syndrome due to allopurinol


1 Department of Pharmacology, Faculty of Medicine of Sousse, Tunisia
2 Department of Dermatology, Farhat Hached University Hospital, Tunisia

Correspondence Address:
Dr. Chaker Ben Salem
Department of Pharmacology, Faculty of Medicine of Sousse
Tunisia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.150378

Rights and Permissions

Allopurinol hypersensitivity syndrome (AHS) is a severe drug reaction. It is characterized by rash, fever, and internal organ involvement. It may present in different clinical forms. We present a case of acute generalized exanthematous pustulosis occurring as a manifestation of AHS.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow